Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on analytic sets with $ \sigma $-compact sections


Author: V. V. Srivatsa
Journal: Proc. Amer. Math. Soc. 81 (1981), 306-307
MSC: Primary 04A15; Secondary 03E15, 28A05, 54H05
DOI: https://doi.org/10.1090/S0002-9939-1981-0593477-0
MathSciNet review: 593477
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there exists an analytic set $ A \subset {\omega ^\omega } \times {\omega ^\omega }$ and having $ \sigma $-compact vertical sections such that $ A$ contains no analytic set $ B$ with compact vertical sections and having the same projection to the first coordinate as $ A$. This answers a question of J. R. Steel.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A15, 03E15, 28A05, 54H05

Retrieve articles in all journals with MSC: 04A15, 03E15, 28A05, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0593477-0
Keywords: Analytic set, Borel set, uniformization
Article copyright: © Copyright 1981 American Mathematical Society